# SDR AALA202407105061

- Difficulty date: April 30, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,854 hours, 38,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD LEFT HAND FRAME CENTER POST LOWER NODE ATTACHMENT, INTERNAL AREA LEFT HAND VERTICAL FLANGE, FROM UPPER TENSION BOLT CRACKED AT FR 2 AND Y0. REPAIRED FRAME AND ACCOMPLISHED MIRROR FITTING POCKET MACHINING PER EA 354062.
